×

Solution of a transcendental equation encountered in diffraction problems. (English. Russian original) Zbl 0526.73034

J. Appl. Math. Mech. 47, 139-141 (1984); translation from Prikl. Mat. Mekh. 47, 171-174 (1983).

MSC:

74J20 Wave scattering in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Nagase, M., Asymptotic expansions of Bessel functions in the tansitional regions, J. phys. soc. Japan, Vol.9, No.2, (1954)
[2] Nagase, M., On the zeros of certain transcendental functions related to Hankel functions, J. phys. soc. Japan, Vol.9, No.5, (1954), pt.I and II
[3] Watson, G.N., Treatise on the theory of Bessel functions, (1948), Cambridge N.Y · Zbl 0174.36202
[4] Bateman, H.; Erdelyi, A., ()
[5] Iavorskaia, I.M., Diffraction of plane elastic waves by smooth convex cylinders, Pmm, Vol.29, No.3, (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.